# SDR C1HA200181001

- Difficulty date: February 11, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR LIGHT CAME ON WHEN GEAR HANDLE MOVED TO OFF POSITION.  INSPECTED AND ADJUSTED DOOR UPLOCK SWITCH PER 32-62, OK FOR SERVICE.
